PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 1 | 85-93
Tytuł artykułu

Dynamical systems with multiplicative perturbations: the strong convergence of measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give sufficient conditions for the strong asymptotic stability of the distributions of dynamical systems with multiplicative perturbations. We apply our results to iterated function systems.
Rocznik
Tom
58
Numer
1
Strony
85-93
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-04-13
poprawiono
1992-05-18
Twórcy
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] M. F. Barnsley and S. Demko, Iterated function systems and the global construction of fractals, Proc. Roy. Soc. London Ser. A 399 (1985), 243-275.
  • [2] M. F. Barnsley, V. Ervin, D. Hardin and J. Lancaster, Solution of an inverse problem for fractals and other sets, Proc. Nat. Acad. Sci. U.S.A. 83 (1986), 1975-1977.
  • [3] K. Horbacz, Dynamical systems with multiplicative perturbations, Ann. Polon. Math. 50 (1989), 93-102.
  • [4] K. Horbacz, Asymptotic stability of dynamical systems with multiplicative perturbations, ibid. 50 (1989), 209-218.
  • [5] A. Lasota and J. Tyrcha, On the strong convergence to equilibrium for randomly perturbed dynamical systems, ibid. 53 (1991), 79-89.
  • [6] A. Lasota and M. C. Mackey, Stochastic perturbation of dynamical systems: The weak convergence of measures, J. Math. Anal. Appl. 138 (1989), 232-248.
  • [7] A. Lasota and M. C. Mackey, Probabilistic Properties of Deterministic Systems, Cambridge Univ. Press, Cambridge 1985.
  • [8] M. Podhorodyński, Stability of Markov processes, Univ. Iagell. Acta Math. 27 (1988), 285-296.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z1p85bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.